Alert archive / South Dakota / Flash Flood Warnings in 2006
Flash Flood Warning 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood warning at Jun 3, 2006, 7:16 PM CDT for Hyde County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2006, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 3, 2006, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
County Hyde County, SD
The radar
The Aberdeen radar (KABR), 118 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:30 PM CDT | FLASH FLOOD | 24 N Holabird, SD | PARTS OF ROADS WASHED AWAY IN THE NORTHERN PART OF THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2716 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KABR 040018 FFWABR SDC069-040315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 716 PM CDT SAT JUN 3 2006 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * FLASH FLOOD WARNING FOR... HYDE COUNTY IN CENTRAL SOUTH DAKOTA... * UNTIL 1015 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER NORTHWESTERN HYDE COUNTY. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. DOPPLER RADAR ESTIMATED OVER 4 INCHES OF RAINFALL IN NORTHWESTERN HYDE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THIS AREA. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ABERDEEN. LAT...LON 4470 9966 4470 9941 4488 9941 4488 9966 $$ ALBRECHT
1 follow-up statement
000 WGUS73 KABR 040148 FFSABR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 848 PM CDT SAT JUN 3 2006 SDC069-040315- HYDE SD- 848 PM CDT SAT JUN 3 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR HYDE COUNTY... AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER NORTHERN HYDE COUNTY. THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. DOPPLER RADAR IS INDICATING UP TO 6 INCHES OF RAIN HAS FALLEN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ABERDEEN. LAT...LON 4470 9966 4470 9941 4488 9941 4488 9966 $$ ALBRECHT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:15 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jun 3, 3:15 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 315 PM CDT SAT JUN 3 2006 .SHORT TERM...TONIGHT AND SUNDAY CURRENTLY HAVE AN UPPER WAVE POSITIONED OVER ERN WY/MT...WITH AN ASSOCIATED AREA OF SFC LOW PRESSURE STRETCHING FROM SRN SASK SOUTHWARD ACROSS THE ND/MT AND SD/WY BORDERS INTO WRN NEBRASKA. HAVE SOUTH TO SOUTHEASTERLY FLOW ACROSS THE CWA...WITH THE FRONTAL BOUNDARY OF INTEREST JUST TO THE EAST OF A LINE OF KSDY...KBHK...AND BUFFALO SD. THIS BOUNDARY IS EXPECTED TO PUSH EAST SLOWLY AS THE UPPER WAVE...AND SFC LOW SLIDE EAST TONIGHT. EXPECT FOCUS FOR THUNDERSTORM DEVELOPMENT ALONG THIS FRONTAL BOUNDARY LATER THIS AFTERNOON AND EARLY EVENING AS IT SLIDES ACROSS WESTERN SOUTH DAKOTA. DECENT INSTABILITY ACROSS THE CWA WITH SBCAPE OF AROUND 2000 J/KG...AND SLIGHTLY HIGHER MUCAPE VALUES NOTED IN THE NAM/RUC. HAVE SOME CONVECTIVE INHIBITION SO MAY BEGIN WITH MORE ISOLATED DEVELOPMENT. HOWEVER EXPECT STORMS TO BECOME ELEVATED AS THE SYSTEM PUSHES INTO EASTERN SOUTH DAKOTA LATER THIS EVENING AND INTO THE OVERNIGHT. MID LEVEL LAPSE RATES QUITE STEEP AROUND 7-8 C/KM...WITH OK DIRECTIONAL SHEAR IN THE LOW MID/LEVELS. THIS WILL ALLOW FOR SOME SEVERE POTENTIAL WITH ANY THUNDERSTORM DEVELOPMENT. HOWEVER THE DEEP LAYER SHEAR IS STILL SOMEWHAT LACKING...SO ANY SEVERE STORMS MAY BE SHORTER-LIVED. HEAVIER RAIN AMOUNTS STILL POSSIBLE WITH THE SLOWER MOVEMENT OF THE FRONT...AND PWAT VALUES STILL IN THE 1-1.5 INCH RANGE ACROSS THE CWA. HOWEVER AS MENTIONED IN PREVIOUS DISCUSSIONS...FLOODING POTENTIAL IS LOWERED DUE TO LACK OF PRECIPITATION ACROSS PORTIONS OF THE CWA IN PREVIOUS WEEKS. LOOKS LIKE SLIGHTLY COOLER CONDITIONS ARE IN STORE ACROSS THE CWA FOR SUNDAY BEHIND THE FRONT...WITH LOWERS 80S ACROSS THE EAST AND UPPER 80S OUT WEST. COULD SEE SOME LINGERING -TRW ACROSS THE EAST INTO THE MORNING...AS UPPER WAVE/FRONTAL BOUNDARY JUST MAKING ITS WAY TO EASTERN SOUTH DAKOTA AND WC MINNESOTA. FRONTAL BOUNDARY REMAINS IN THE EASTERN AREA THROUGH MUCH OF SUNDAY...SO HAVE INCLUDED A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE EXTREME EAST SUNDAY AFTERNOON. COULD SEE SOME REDEVELOPMENT ALONG THE FRONT WITH SOME HEATING LATE IN THE DAY. .MID TERM...SUNDAY NIGHT THROUGH TUESDAY NIGHT FORECAST CHALLENGES INCLUDE PRECIP POTENTIAL LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON ALONG WITH TEMPS. THE FLOW PATTERN IN THE MID TERM STILL APPEARS TO BE WSW FLOW WITH A SUCCESSION OF MID-LEVEL SHORT WAVES RIDING INTO/THROUGH UPPER LEVEL PRESSURE RIDGE IN PLACE OVER THE WESTERN TWO-THIRDS OF THE US THROUGH MONDAY NIGHT. TUESDAY/TUESDAY NIGHT...SHOWCASES HEIGHT RISES AND A GENERAL DRYING OF THE COLUMN. BY SUNDAY NIGHT /AFTER 06Z/ A MID-LEVEL SHORT WAVE TROF IS APPROACHING THE CWA IN BOTH THE NAM AND GFS SOLUTIONS AND SHOULD BE LIGHTING UP THE WESTERN DAKOTA 88D RADARS BY SUNRISE. THIS ELEVATED CONVECTION SPILLS OVER INTO THE ABR WESTERN AND CENTRAL ZONES THROUGH MID-DAY. THE SURFACE TROF ASSOCIATED WITH THIS UPPER WAVE SHOULD BE APPROACHING THE JAMES RIVER VALLEY BY LATE AFTERNOON...WHERE BETTER LOW LEVEL MOISTURE WILL RESIDE. WITH 1500 TO 2500 J/KG OF CAPE AND NEGLIGIBLE CINH...EXPECTING CONVECTION TO REFIRE IN/ALONG THE SURFACE TROF AND MOVE THROUGH THE EASTERN ZONES. THIS STRONGER SURFACE TROF WILL BE FOLLOWED ON BY CANADIAN SURFACE HIGH PRESSURE MONDAY NIGHT THROUGH TUESDAY NIGHT...WHICH SHOULD DRY AND COOL THE LOW LEVELS ENOUGH TO INHIBIT ANYMORE CONVECTION IN THE MID TERM PERIOD. DESPITE A FAIRLY ACTIVE THERMAL ADVECTION PATTERN...850HPA TEMPS NEVER REALLY STRAY MUCH FROM A +15C /OUT EAST/ TO +21C /OUT WEST/ RANGE...SO DID NOT HAVE TO DO MUCH TINKERING IN THE MAX/MIN T GRIDS AS THEY ALREADY LOOKED REPRESENTATIVE. .LONG TERM...WEDNESDAY THROUGH SATURDAY THE EC AND GFS MEDIUM RANGE SOLUTIONS HAVE TRENDED A LITTLE MORE TOWARD THE NCEP ENSEMBLE MEAN OVER THE CENTRAL US...INCLUDING THE CRITICAL GREAT LAKES REGION. THAT IS...LESS AGGRESSIVE DIGGING AN UPPER WAVE SEWD INTO THE GREAT LAKES. THIS...IN TURN...LEAVES THIS FORECAST AREA IN WEAKER CAA SEQUENCE FROM THURSDAY THROUGH SATURDAY. THE MODELS STILL AGREE TO BRING A BACK DOOR COLD FRONT SOUTH THROUGH THE FORECAST AREA ON WEDNESDAY...BUT THEY ARE A GOOD 5 DEGREES CELSIUS WARMER THAN THEY WERE YESTERDAY WRT 850HPA TEMPS FOR THURSDAY THROUGH SATURDAY. THERE ARE THREE INSTANCES OF PRECIP POTENTIAL IN THE EXTENDED. THE FIRST SHOWS UP WEDNESDAY EVENING/OVERNIGHT AS DEWPOINT POOLING EXPECTED ALONG THE SOUTHWARD SAGGING BACK DOOR COLD FRONT OVER THE UNR FA IS FORECAST TO HELP INITIATE CONVECTION ACROSS CENTRAL/SOUTH CENTRAL SOUTH DAKOTA. THIS CONVECTION IS EXPECTED TO COALESCE INTO AN MCS AND PROPAGATE EASTWARD ACROSS THE SOUTHERN HALF OF THE STATE INTO THE FIRST PART OF THURSDAY. SLT CHANCE POPS ADDED FOR THIS. THE SECOND POTENTIAL TIMEFRAME OF PRECIP SHOWS UP THURSDAY NIGHT WHILE MID AND UPPER LEVEL RIDGE IS IN PLACE OVER FA. IMPRESSIVE THETA-E ADVECTION AT 850HPA AND 700HPA ACROSS THE CENTRAL AND EASTERN FA AHEAD OF ANOTHER APPROACHING MID-LEVEL SHORT WAVE TROF WILL COMBINE WITH STEEP MID-LEVEL LAPSE RATES TO INITIATE SOME ELEVATED NOCTURNAL CONVECTION WHICH THEN MOVES EAST INTO MINNESOTA DURING THE MORNING HOURS ON FRIDAY. COLLABORATION YIELDED HOLDING OFF POPS MENTION FOR NOW FOR THIS FEATURE. THE THIRD TIMEFRAME OF PRECIP CONCERN COMES SATURDAY /DAY 7/ EVENING WHEN THE DAY 4 BACK DOOR FRONT RETROGRADES NORTH BACK INTO THE FORECAST AREA WHILE A STRONGER MID-LEVEL WAVE APPROACHES FROM THE PAC NORTHWEST. THE 12Z GFS SOLUTION IS ADVERTISING ALOT OF DEWPOINT POOLING ALONG THIS SLOWLY NORTHWARD MOVING BOUNDARY /SFC DPS PROGGED AT 70F OR BETTER/ AND SUSPECT THAT THIS IS BEING OVERDONE. NEVERTHELESS THE SIGNAL FOR MOISTURE RETURN IS CERTAINLY THERE...SO INTRODUCED A 20 TO 30 POP ACROSS CWA FOR THE INTERACTION OF THIS BOUNDARY WITH THE LOW LEVEL MOISTURE AND APPROACHING WAVE. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && ALBRECHT/DORN
Hazardous weather outlook, Jun 3, 4:54 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 454 AM CDT SAT JUN 3 2006 MNZ039-046-SDZ006>008-011-018>023-041000- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST TONIGHT. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ033>035-045-048-041000- STANLEY-SULLY-HUGHES-JONES-LYMAN- 454 AM CDT SAT JUN 3 2006 /354 AM MDT SAT JUN 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AREA LATE THIS AFTERNOON. SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. THE THUNDERSTORMS WILL MAINLY AFFECT THE AREA LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON. SDZ003-004-009-015-041000- CORSON-CAMPBELL-WALWORTH-DEWEY- 454 AM CDT SAT JUN 3 2006 /354 AM MDT SAT JUN 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AREA LATE THIS AFTERNOON. SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. THE THUNDERSTORMS WILL MAINLY AFFECT THE AREA LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. ALSO...THE GRASSLAND FIRE DANGER INDEX WILL REACH THE VERY HIGH CATEGORY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON. SDZ016-041000- POTTER- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST TONIGHT. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ017-036-037-051-041000- FAULK-HYDE-HAND-BUFFALO- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL AFFECT THE AREA EARLY THIS MORNING. THEN TONIGHT...THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ005-010-041000- MCPHERSON-EDMUNDS- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT TONIGHT...THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. KNUTSVIG
In the hours before
Local storm report, Jun 3, 7:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
705 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 18 E AGAR 44.84N 99.71W
06/03/2006 E0.88 INCH SULLY SD PUBLIC
HAIL FELL OFF AND ON FROM 620 PM TO 640 PM.
0625 PM HAIL 16 N HOLABIRD 44.76N 99.60W
06/03/2006 E1.75 INCH HYDE SD PUBLIC
HAIL FELL FROM 625 PM TO 655 PM AND WAS ANYWHERE FROM PEA
TO GOLFBALL SIZE.
&&
PARKINThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:27 PM CDT | Severe Thunderstorm Warning | ABR | Potter | 33 min |
| Jun 3, 7:34 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 41 min |
| Jun 3, 8:01 PM CDT | Severe Thunderstorm Warning | ABR | Hyde | 44 min |
| Jun 3, 8:35 PM CDT | Severe Thunderstorm Warning | ABR | Sully | 55 min |
| Jun 3, 9:10 PM CDT | Severe Thunderstorm Warning | ABR | Potter | 35 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | ABR | Sully | 17 min |
| Jun 3, 10:00 PM CDT | Severe Thunderstorm Warning | ABR | Hughes | 45 min |
| Jun 3, 10:17 PM CDT | Flash Flood Warning | ABR | Hyde | 118 min |
| Jun 3, 10:59 PM CDT | Severe Thunderstorm Warning | ABR | Lyman | 16 min |
| Jun 4, 12:13 AM CDT | Severe Thunderstorm Warning | ABR | Hyde | 62 min |
| Jun 4, 1:04 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 19 min |
Nearby
Flash Flood Warnings in South Dakota, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.